Journal of Inequalities and Applications (Jan 2009)

Strong and <inline-formula> <graphic file="1029-242X-2009-730132-i1.gif"/></inline-formula> Convergence Theorems for Multivalued Mappings in <inline-formula> <graphic file="1029-242X-2009-730132-i2.gif"/></inline-formula> Spaces

  • Laowang W,
  • Panyanak B

Journal volume & issue
Vol. 2009, no. 1
p. 730132

Abstract

Read online

We show strong and convergence for Mann iteration of a multivalued nonexpansive mapping whose domain is a nonempty closed convex subset of a CAT(0) space. The results we obtain are analogs of Banach space results by Song and Wang [2009, 2008]. Strong convergence of Ishikawa iteration are also included.